# SDR CA970226041

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Cws 17.5r Wl 274
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CENTRE WING FORWARD SPAR WEB CRACKED - 0.75" AT C.W.S. 17.5R AND WL 274. REPAIRED.
